# SDR USAA2013062100004

- Difficulty date: June 20, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 43,614 hours, 17,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2405
- Condition: Inoperative
- Location: Cabin
- Part time: 47,806 hours, 18,668 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS AT MID CABIN AND LEFT OVERWING DO NOT LIGHT.  R & R EMERGENCY POWER SUPPLY UNIT AT OVERWING LT IAW 33-51-38-0401-A.
